# SDR SIMA991662

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AE
- Make and model: Saab 340B
- Aircraft serial: 340B227
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SMALL BURNED AREA OF SKIN AT STA 852.0/WL 110.0.  AFTER BLENDING, LIMITS FOR SKIN THICKNESS WERE EXCEEDED. REMOVED DAMAGE WITH .75 INCH CUT-OUT OF SKIN, DEBURRED AND SMOOTHED EDGES.  PERFORMED EDDY CURRENT INSP WITH NO DEFECTS NOTED.  FABBED FILLER PLATE .032 INCH, DOUBLER 13.5 INCH BY 5.5 INCH, AND TRIPLER 10 INCH BY 3.5 INCH AND .016 INCH THICK WITH CORNER RADII OF.4 INCH.  APPLIED ALODINE AND ONE COAT OF EPOXY PRIMER.  FAY SEALED AND INSTALLED EXT REINFORCEMENT AND FILLER PLATE PICKING UP EXISTING RIVET HOLES IN STRINGERS AND FRAME USING ORIG RIVET TYPE, MS20470-4.  SEALED AND APPLIED TOPCOAT.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1604 AND SAAB SRM 53-90-10 PG 201.  ACFT OK FOR SERVICE.
